Alert archive / Maryland / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

July 10, 2013Kent County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 10, 2013, 8:41 PM EDT for Kent County, Maryland. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2013, 8:41 PM EDT (00:41 UTC)
Expired
Jul 10, 2013, 9:45 PM EDT
In force
64 min
Issued by
NWS Philadelphia/Mount Holly

County Kent County, MD

The radar

The Dover AFB radar (KDOX), 73 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2013-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1154 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2013-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1154 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1316 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WWUS81 KPHI 110041
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
841 PM EDT WED JUL 10 2013

MDZ012-015-110145-
KENT MD-QUEEN ANNE'S MD-
841 PM EDT WED JUL 10 2013

...A STRONG THUNDERSTORM WILL AFFECT KENT AND WESTERN QUEEN ANNE'S
COUNTIES...

AT 838 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAPE ST. CLAIRE 
MARYLAND...MOVING NORTH AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE
NEAR OVERTON AROUND 850 PM...ROCK HALL AROUND 900 PM...LANGFORD
AROUND 910 PM...NEWTOWN AROUND 920 PM AND BETTERTON AROUND 930 PM.

LAT...LON 3905 7631 3899 7627 3898 7621 3900 7618
      3902 7624 3910 7624 3914 7629 3927 7623
      3930 7619 3932 7619 3938 7611 3937 7591
      3936 7590 3890 7625 3893 7628 3890 7627
      3889 7627 3892 7638

$$

PO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 10, 6:13 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 10, 6:13 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
613 PM EDT WED JUL 10 2013

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL CROSS INTO EASTERN CANADA AND DRAG A COLD
FRONT INTO THE REGION LATE TONIGHT. THE COLD FRONT WILL MOVE SLOWLY
THROUGH THE AREA ON THURSDAY BEFORE STALLING JUST TO THE SOUTH AND
EAST OF THE REGION ON FRIDAY AND THEN DISSIPATE OVER THE WEEKEND.
HIGH PRESSURE WILL BUILD INTO THE REGION OVER THE WEEKEND AND THEN
BECOME ABSORBED INTO THE RETROGRADING BERMUDA HIGH PRESSURE OVER THE
WESTERN ATLANTIC EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A MID LEVEL IMPULSE WAS LOCATED OVER EASTERN PENNSYLVANIA AT MID
AFTERNOON. THE FEATURE IS EXPECTED TO DRIFT EASTWARD AND IT SHOULD
PASS OFF THE COAST THIS EVENING. IT MAY TRIGGER SCATTERED SHOWERS
AND ISOLATED THUNDERSTORMS IN THE UNSTABLE AIR. LATEST RADAR
IMAGERY WAS FREE OF ANY PRECIP. SO WILL CUT BACK POPS TO NIL FOR
THE NEXT FEW HOURS THEN SLIGHT CHCS AFTER THAT BEFORE RETURNING TO
LOW CHCS LATER THIS EVE. WILL ALSO CUT BACK CLOUD COVER AS WELL
FOR THE NEXT FEW HOURS BASED ON LTST STLT TRENDS.

THERE SHOULD BE VARYING AMOUNTS OF CLOUD COVER AFTER DARK. ANOTHER
IMPULSE IN THE MID LEVEL FLOW IS FORECAST TO APPROACH FROM THE WEST
LATE TONIGHT. SHOWERS MAY BEGIN TO DEVELOP OVER OR MOVE INTO OUR
REGION TOWARD MORNING ALONG WITH ISOLATED THUNDER.

IT WILL REMAIN HUMID TONIGHT. A LIGHT SOUTHWEST SURFACE FLOW IS
ANTICIPATED AND MINIMUM TEMPERATURES SHOULD RANGE FROM THE UPPER 60S
IN THE FAR NORTH TO THE LOWER AND MIDDLE 70S ELSEWHERE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
A MID LEVEL IMPULSE IS FORECAST TO PASS OVERHEAD ON THURSDAY
MORNING. A FRONTAL BOUNDARY IS EXPECTED TO APPROACH SLOWLY FROM THE
WEST THROUGH THE DAY. THE COMBINATION OF THE TWO FEATURES WILL BRING
A BETTER CHANCE FOR PRECIPITATION ON THURSDAY THAN WE EXPERIENCED
TODAY. PRECIPITABLE WATER VALUES SHOULD REMAIN MOSTLY IN THE 1.5 TO
2.0 INCH RANGE SO LOCALLY MODERATE TO HEAVY RAINFALL IS POSSIBLE.

THE SOUTHWEST SURFACE FLOW IS FORECAST TO CONTINUE FOR MOST OF THE
DAY AND TEMPERATURES SHOULD RISE INTO THE 80S AT MOST LOCATIONS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
A SURFACE LOW PRESSURE SYSTEM MOVING THROUGH EASTERN CANADA WILL
CONTINUE TO SLOWLY PULL A COLD FRONT THROUGH OUR AREA THURSDAY
NIGHT. THE FRONT WILL THEN STALL JUST OFF TO OUR SOUTH AND EAST AND
DISSIPATE THROUGH THE WEEKEND. AN AREA OF HIGH PRESSURE WILL MOVE
INTO THE REGION BEHIND THE DEPARTING FRONT OVER THE WEEKEND. THIS
HIGH GETS SQUEEZED AROUND OUR AREA AND GETS ABSORBED INTO THE
BERMUDA HIGH PRESSURE SITTING OVER THE WESTERN ATLANTIC. THE BERMUDA
HIGH WILL RETROGRADE TOWARD THE EAST COAST THROUGH EARLY NEXT WEEK.
IN THE MID LEVELS, A WAVE FORMS ALONG THE STALLED BOUNDARY AND MOVES
THROUGH THE REGION THURSDAY NIGHT INTO FRIDAY. A MID LEVEL TROUGH
FOLLOWS BEHIND THIS WAVE AND ENTERS OUR AREA FRIDAY NIGHT. THIS WAVE
EVENTUALLY GETS CUT OFF FROM THE MID LEVEL FLOW AND REMAINS CENTERED
ACROSS NEW ENGLAND. SEVERAL IMPULSES WILL ROTATE AROUND THIS CUT OFF
MID LEVEL LOW AND MOVE THROUGH OUR AREA THROUGH THE WEEKEND. THE CUT
OFF LOW GRADUALLY PUSHES TO THE SOUTHWEST EARLY NEXT WEEK.

SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MUCH OF THE
EXTENDED PERIOD. SHOWERS AND THUNDERSTORMS WILL GRADUALLY MOVE OFF
TO THE SOUTH AND EAST AS THE FRONT PUSHES THROUGH AND THEN WE CAN
EXPECT TO DRY OUT A BIT EARLY ON FRIDAY. WITH THE LOW CUTTING OFF IN
THE MID LEVELS, WE ARE NOT ABLE TO SEE ANY KIND OF EXTENDED PERIOD
OF DRY WEATHER AND ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO BE MENTIONED EVERY DAY.

TEMPERATURES WILL BE CLOSER TO NORMAL THROUGH THE PERIOD WITH HIGHS
IN THE 80S AND LOWS IN THE 60S TO LOWER 70S. ONE GOOD ITEM OF NOTE
IS SLIGHTLY LOWER DEW POINTS WHICH WILL HELP IT TO FEEL A BIT LESS
HUMID THAN IT HAS OF LATE. AS WE NEAR THE LATER PART OF THE
EXTENDED, TEMPERATURES WILL ONCE AGAIN REACH INTO THE LOWER 90S WITH
DEWPOINTS RISING. EXPECT IT TO BECOME PROGRESSIVELY MORE HUMID
TOWARD THE END OF THE PERIOD.

&&

.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS WILL LIKELY CONTINUE INTO THE FIRST HALF OF THE
NIGHT. WHILE THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS IN OUR
REGION INTO THIS EVENING, IT APPEARS AS THOUGH MOST LOCATIONS WILL
REMAIN RAIN-FREE. THE MOISTURE IN THE ATMOSPHERE MAY RESULT IN THE
DEVELOPMENT OF MVFR CEILINGS AND VISIBILITY VALUES FOR LATE TONIGHT.
SHOWERS AND SCATTERED THUNDERSTORMS ARE ANTICIPATED FOR THURSDAY AS
A SLOW MOVING FRONTAL BOUNDARY APPROACHES FROM THE WEST. CONDITIONS
WILL LIKELY BE VARIABLE ON THURSDAY.

THE WIND SHOULD REMAIN FROM THE WEST AND SOUTHWEST INTO THIS EVENING
WITH SPEEDS AROUND 10 KNOTS AND GUSTS NEAR 20 KNOTS. WIND SPEEDS
WILL LIKELY DROP INTO THE 4 TO 8 KNOT RANGE AFTER DARK WITH SOME
LOCATIONS BECOMING LIGHT AND VARIABLE. A SOUTHWEST WIND AT 10 KNOTS
OR LESS IS ANTICIPATED FOR THURSDAY.

OUTLOOK...
THURSDAY NIGHT...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT
THE TERMINALS AS A COLD FRONT MOVES THROUGH THE AREA. LOCAL MVFR OR
LOWER CONDITIONS WILL OCCUR IN ANY STORMS. SOME THUNDERSTORMS COULD
PRODUCE LOCALLY GUSTY WINDS.

FRIDAY...MAINLY VFR CONDITIONS EXPECTED. ISOLATED SHOWERS AND
THUNDERSTORMS POSSIBLE, MAINLY TO THE SOUTH AND EAST OF KPHL.

SATURDAY THROUGH MONDAY...MAINLY VFR CONDITIONS EXPECTED. ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED, ESPECIALLY
IN THE AFTERNOON AND EVENING. LOCAL MVFR OR LOWER CONDITIONS WILL
OCCUR IN ANY STORMS.

&&

.MARINE...
A SLOW MOVING FRONTAL BOUNDARY WILL APPROACH FROM THE WEST DURING
TONIGHT AND THURSDAY. WIND SPEEDS AND WAVE HEIGHTS WILL REMAIN BELOW
THE SMALL CRAFT ADVISORY CRITERIA. THERE IS A LOW CHANCE OF SHOWERS
AND THUNDERSTORMS INTO THIS EVENING. THERE IS A GREATER CHANCE FOR
SHOWERS AND THUNDERSTORMS ON THURSDAY.

OUTLOOK...
SUB-ADVISORY CONDITIONS ARE EXPECTED ON THE AREA WATERS THROUGH THE
PERIOD. A COLD FRONT WILL MOVE THROUGH THE AREA WATERS THURSDAY
AND THURSDAY NIGHT AND BRIEF TIGHTENING OF THE PRESSURE GRADIENT
WILL OCCUR. HOWEVER, WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW
SMALL CRAFT ADVISORY CRITERIA. THE GRADIENT THEN WEAKENS BEHIND
THE FRONT. THE FRONT STALLS TO THE SOUTH AND EAST OF THE AREA AND
WILL DISSIPATE OVER THE WEEKEND, KEEPING A RELATIVELY WEAK
GRADIENT ACROSS THE AREA WATERS THROUGH EARLY NEXT WEEK.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH THE REGION
OVER THE NEXT SEVERAL DAYS AND MAY CAUSE GUSTY WINDS TO OCCUR OVER
THE WATERS, WITH WINDS NEARING SPECIAL MARINE WARNING CRITERIA.

&&

.RIP CURRENTS...
THERE IS A MODERATE RISK OF STRONGER RIP CURRENT FORMATION ALONG
THE NEW JERSEY SHORELINE TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...MEOLA
NEAR TERM...IOVINO/NIERENBERG
SHORT TERM...IOVINO
LONG TERM...MEOLA
AVIATION...IOVINO/MEOLA
MARINE...IOVINO/MEOLA
RIP CURRENTS...
Hazardous weather outlook, Jul 10, 3:48 PM EDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 PM EDT WED JUL 10 2013

NJZ001-007-008-PAZ054-055-060>062-112000-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
348 PM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027-
PAZ070-071-101>106-112000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
348 PM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-112000-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
348 PM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-112000-
DELAWARE BEACHES-
348 PM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-112000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
348 PM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 10, 7:48 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
748 PM EDT WED JUL 10 2013

MDZ015-019-110030-
QUEEN ANNE'S MD-TALBOT MD-
748 PM EDT WED JUL 10 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TALBOT AND SOUTHWESTERN
QUEEN ANNE'S COUNTIES...

AT 745 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTH OF SHADY
SIDE...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR TILGHMAN ISLAND AROUND 820 PM AND KENT POINT
AROUND 830 PM.

LAT...LON 3876 7636 3887 7625 3881 7621 3882 7620
      3894 7624 3890 7624 3893 7628 3889 7627
      3891 7632 3883 7638 3884 7639 3905 7631
      3899 7627 3898 7620 3871 7599 3871 7600
      3866 7617 3873 7626 3867 7635 3877 7639

PO
Special weather statement, Jul 10, 8:41 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
841 PM EDT WED JUL 10 2013

MDZ012-015-110145-
KENT MD-QUEEN ANNE'S MD-
841 PM EDT WED JUL 10 2013

...A STRONG THUNDERSTORM WILL AFFECT KENT AND WESTERN QUEEN ANNE'S
COUNTIES...

AT 838 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAPE ST. CLAIRE
MARYLAND...MOVING NORTH AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE
NEAR OVERTON AROUND 850 PM...ROCK HALL AROUND 900 PM...LANGFORD
AROUND 910 PM...NEWTOWN AROUND 920 PM AND BETTERTON AROUND 930 PM.

LAT...LON 3905 7631 3899 7627 3898 7621 3900 7618
      3902 7624 3910 7624 3914 7629 3927 7623
      3930 7619 3932 7619 3938 7611 3937 7591
      3936 7590 3890 7625 3893 7628 3890 7627
      3889 7627 3892 7638

PO

Nearby

Special Weather Statements in Maryland, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.